5 doctors weighed in:

I accidentally overdosed on loratadine. What can I do?

5 doctors weighed in
Dr. Michael P Vaughn
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: Nothing

Claritin (loratadine) and most other nonsedating third generation antihistamines are very safe.
The initial studies for Claritin (loratadine) were done at 40 mg (4 times the currently recommended dose). If a physical symptom is experienced after using any medication at an excessively high dose, the best resource is the "poison control" center. They are available 24/7 by calling 1-800-poison1.

In brief: Nothing

Claritin (loratadine) and most other nonsedating third generation antihistamines are very safe.
The initial studies for Claritin (loratadine) were done at 40 mg (4 times the currently recommended dose). If a physical symptom is experienced after using any medication at an excessively high dose, the best resource is the "poison control" center. They are available 24/7 by calling 1-800-poison1.
Dr. Michael P Vaughn
Dr. Michael P Vaughn
Thank
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Overdosed

If you overdosed, call 911 immediately and get to the emergency room. If you simply took two or three pills, the main side effect is drowsiness.
Do not drink alcohol with loratadine.

In brief: Overdosed

If you overdosed, call 911 immediately and get to the emergency room. If you simply took two or three pills, the main side effect is drowsiness.
Do not drink alcohol with loratadine.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Read more answers from doctors